# SDR AALA201702019006

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 53,794 hours, 19,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Migrated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING INSPECTION OF L1 DOOR PER AMM 05-51-29-200-001B, FOUND UPPER HINGE BUSHINGS MIGRATING. REMOVED L1 DOOR, REMOVED AND REPLACED UPPER HINGE ARMS ON DOOR FRAME SIDE AND REINSTALLED DOOR PER AMM 52-11-11.
